Aa
A
A
A
Close
Hepatitis C: Post Treatment Issues Community
277 Members
Avatar universal

Gout, Hyperuricemia, Ankylosing spondylitis, DISH - related HCV or Interferon ?

Hi ,
I am a long time member of this forum.
On 2008 I finished 1 year Interferon +  Ribavirin tx.
Since then I feel very well, beside that the liver disease left me
with mild Rosacea.
About 3 years I started to have mild Hypertension and I decided to
take meds - Co-Diovan (HYDROCHLOROTHIAZIDE / VALSARTAN) since then.
The blood-pressure was not high but I decided to take meds rather then
do jogging every day.
Only recently I notices that Urea (B) and Uric-Acid cam above normal
right after I started with Co-Diovan.
I also started 2 years ago with Avodart and Xatral against slightly
enlarged prostate.
Recently I had pain in the Thumb toe. family doc gave me diet against Gout.
Also I did X-ray for a periodical checkup and the doctor (another
doctor) now suspect that I maybe have Ankylosing spondylitis.

I am worried. Tomorrow I will make some blood-tests.

I would be happy for information.
Are there any now relationships between those diseases and HCV or
Interferon or the hyper-tension meds that I am taking ?

I would be happy for any good information.
Thank you,
Jack
0 Responses
Have an Answer?
Top Hepatitis Answerers
317787 tn?1473362051
DC
683231 tn?1467326617
Auburn, WA
7469840 tn?1409849436
San Diego, CA
475555 tn?1469307939
Woodhaven, NY
Learn About Top Answerers
Popular Resources
How eating more salt may actually save your life.
A deeper look into the relationship between salt and hypertension.
Why checking at new times can help.
Could you benefit from this alternative glucose testing method?
They’re one of your most important tools for managing diabetes.
Learn about less common treatments for managing diabetes.